• up
    • 0
    • down
    • 0
    • 0
  • edgewaterguy's picture
  • REG
  • 45
  • Hoarse Voice from Using Steroids

  • edgewaterguy   •   Tue, Oct 8th, '19 15:38   •   13 replies, 239 views

My voice has gotten really hoarse when I'm on cycle, and most recently it's kind of stayed that way. I wonder if there are any treatments anyone has heard about to undo damage done from years of steroid use? Thanks!

Comments

  • Bill1976's picture
  • REG
  • 46
 
  • Bill1976
  • 7 months ago

I heard horsing around with steroids do that. Hahahaha

  • ashop's picture
  • SRC
  • 587
 
  • ashop
  • 7 months ago

Are you a female?

  • Alphamale500's picture
  • BAN
  • 4
 
  • Alphamale500
  • 8 months ago

Maybe that's the just deepening of your voice brought on by aas use and your increased testosterone levels, or it can be from the gear itself. I've experienced that hoarse voice and minor sore throat feeling during certain cycles, and it usually goes away after stopping the gear. I don't think that's necessarily actual damage. If just time alone doesn't reverse it somewhat, and it's just your voice that's deepened, then probably the only thing that may reverse that is lowering your testosterone levels. I wouldn't do that, lol!

In your post you said most recently. What exactly does that mean? Like how long have you been off cycle, if you're off?

  • johnmarshall12's picture
  • EXP
  • 780
 
  • johnmarshall12
  • 8 months ago

Stop using Equine Steroids like EQ lol

  • 5150's picture
  • BASIC
  • 6
 

I agree totally lol

  • press1's picture
  • EXP
  • 752
 

Hahaha Good one

  • Sam I Am's picture
  • EXP
  • 1639
 
  • Sam I Am
  • 8 months ago

Your nuts finally dropped...nohomo

  • Tbone69's picture
  • LVL3
  • 249
 
  • Tbone69
  • 8 months ago

It's just you becoming a fkin man. Own that deep raspy voice. Makes women wet. Fact.

  • Bulkdaddy's picture
  • ADV
  • 639
 
  • Bulkdaddy
  • 8 months ago

Take some estrogen to battle it.

  • boldenone99's picture
  • LVL1
  • 58
 

I have a different problem then this dude...my voice went really feminem today and I´m on gram of test lol.I have to take some arimidex i guess :D

  • Rustyhooker's picture
  • BAN
  • -2
 
  • Rustyhooker
  • 8 months ago

So you prefer a high squeaky voice?

  • Bearded_muscle's picture
  • EXP
  • 711
 
  • Bearded_muscle
  • 8 months ago

Treatments to undo damage done by years of steroid use?
Lol don’t take steroids.

Get off and clear out, but things like changes in your voice, loss of hair, thickening of jaw line, are likely permanent.

  • press1's picture
  • EXP
  • 752
 

Exactly man, with everything that's Great in life comes equal consequences unfortunately.